# SDR AALA201704059010

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 24,598 hours, 9,579 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG13427
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EVACUATION SLIDE OUT OF ITS STOWAGE BOX. REMOVED AND REPLACED R1 DOOR SLIDE IAW WORK CARD 25-94-11. THE AIRCRAFT WAS NOT GROUNDED.
